Guaranteed Convergence of the Kohn-Sham Equations (bibtex)
by Lucas O. Wagner, E. M. Stoudenmire, Kieron Burke, Steven R. White
Reference:
Guaranteed Convergence of the Kohn-Sham Equations Lucas O. Wagner, E. M. Stoudenmire, Kieron Burke, Steven R. White, Phys. Rev. Lett. 111, 093003 (2013).
Bibtex Entry:
@article{WSBW13,
  Pub-num = {143},
  title = {Guaranteed Convergence of the Kohn-Sham Equations},
  author = {Wagner, Lucas O. and Stoudenmire, E. M. and Burke, Kieron and White, Steven R.},
  journal = {Phys. Rev. Lett.},
  volume = {111},
  issue = {9},
  pages = {093003},
  numpages = {5},
  year = {2013},
  month = {Aug},
  doi = {10.1103/PhysRevLett.111.093003},
  url = {http://link.aps.org/doi/10.1103/PhysRevLett.111.093003},
  publisher = {American Physical Society},
  keywords = {DMRGDFT}
}
Powered by bibtexbrowser